# SDR UIEA2020070201477

- Difficulty date: June 30, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 79,690 hours, 11,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMATION ON FUSELAGE SKIN NEAR STA 620, S-25L TO S-26L.  REPAIRED THE DEFORMATION FUSELAGE SKIN IAW EI NO T2020A53M-1669 REV 2. JOB COMPLETED AND CONDITION CHECK NORMAL.
